# SDR FDEA200908283119

- Difficulty date: August 28, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 34,610 hours, 17,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR FLAP LOWER SKIN HAS DENT, MEASURES 3.250 IN X 2.250 IN X 0.680 IN DEEP AND HAS RIVETS WITHIN THE DENT.  DENT IS OUT OF LIMITS IAW SRM 57-50-020, PG  BLOCK 101 CUT OUT DAMGED AREA AND INSTALLED FLAP SKIN PATCH REPAIR ON RT WING CTR FLAP LWR SKIN BETWEEN FLAP RIB 13 AND RIB 16 AND FLAP STRINGERS 2.1 AND 2.3 IAW SRM 57-50-00, FIG 205.
